Indefinite Kähler Manifolds.

Manuel Barros; Alfonso Romero

Mathematische Annalen (1982)

  • Volume: 261, page 55-62
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Barros, Manuel, and Romero, Alfonso. "Indefinite Kähler Manifolds.." Mathematische Annalen 261 (1982): 55-62. <>.

author = {Barros, Manuel, Romero, Alfonso},
journal = {Mathematische Annalen},
keywords = {indefinite Kählerian metrics; curvature tensor; constant holomorphic sectional curvature},
pages = {55-62},
title = {Indefinite Kähler Manifolds.},
url = {},
volume = {261},
year = {1982},

AU - Barros, Manuel
AU - Romero, Alfonso
TI - Indefinite Kähler Manifolds.
JO - Mathematische Annalen
PY - 1982
VL - 261
SP - 55
EP - 62
KW - indefinite Kählerian metrics; curvature tensor; constant holomorphic sectional curvature
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.